New Exact Solutions of (2+1)-Dimensional Generalization of Shallow Water Wave Equation by (G′/G)-Expansion Method

Abstract:

Article Preview

Extending a symbolic computation algorithm, namely, (G′/G)-expansion method, a new series of exact solutions are constructed for (2+1)-dimensional generalization of shallow water wave equation. These solutions included hyperbolic function solution, trigonometric function solution and rational function solution. The procedure can illustrate that the new algorithm is concise, powerful and straightforward, and it can also be applied to find exact solutions for other high dimensional nonlinear evolution equations.

Info:

Periodical:

Edited by:

Qi Luo

Pages:

1516-1521

DOI:

10.4028/www.scientific.net/AMM.20-23.1516

Citation:

B. Q. Li et al., "New Exact Solutions of (2+1)-Dimensional Generalization of Shallow Water Wave Equation by (G′/G)-Expansion Method", Applied Mechanics and Materials, Vols. 20-23, pp. 1516-1521, 2010

Online since:

January 2010

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.